m+Medelevator.RU
← Поиск публикаций
Cureus · 2026

Nodular Vasculitis Following Aromatase Inhibitor Therapy for Breast Cancer: A Case Report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Srinivasan Samuel, Jamil Maria, Tahmazian Sarine, Jamil Javairia, Jabbour-Aida Hiba

Аннотация

Letrozole is a potent and generally well-tolerated aromatase inhibitor that blocks endogenous estrogen production in patients with hormone receptor-positive breast cancer. Although letrozole has a known profile of mild side effects, cutaneous manifestations associated with this therapy are rare. Here, we describe a patient who had undergone definitive treatment for hormone receptor-positive breast cancer and developed nodular vasculitis several months after initiation of letrozole. The patient presented with painful, hyperpigmented subcutaneous nodules along the bilateral thighs and shins. Histopathology revealed septal and lobular panniculitis with neutrophilic and granulomatous inflammation. Symptom resolution following discontinuation of letrozole and symptom recurrence after drug reinitiation supported a final diagnosis of erythema induratum. This case highlights a rare but clinically significant cutaneous adverse effect associated with letrozole therapy, underscoring the importance of recognizing drug-induced nodular vasculitis and emphasizing the need to balance symptom management with ongoing cancer therapy.